Hi I was diagnosed with Wegeners in November 2010 after 4 years of illness and countless visits to my GP who had no idea what was wrong with me. Thankfully, whilst staying at my daughter's and seeing her doctor, I was finally admitted to hospital after he did the right blood tests and identified I was seriously ill. (My WG affects my nose and ears). To cut a long story short I ended up on Rituximab as the conventional treatment did not work. It was a wonder drug for me as I finally became well and was able to resume normal life. However, I have a new consultant who will no longer give me Rituximab and put me on Mycophenolate in October 2014. I have not felt well since taking it. Severe headaches, dizziness, bloating, depression. He insists I persevere but I am very unhappy after feeling so well on Rituximab. Does anyone else have the same problems, and is there anything that can be done?